Alert archive / Nevada / Red Flag Warnings in 2014
Red Flag Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 4, 2014, 9:26 AM PDT for Clark County, Lincoln County, Nye County, Nevada. It took effect at Jul 4, 2014, 11:00 AM PDT. It was in force for 28 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 4, 2014, 9:26 AM PDT (16:26 UTC)
- In effect from
- Jul 4, 2014, 11:00 AM PDT
- Expired
- Jul 5, 2014, 3:25 PM PDT
- In force
- 28 hr
- Issued by
- NWS Las Vegas, NV
Counties Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 185 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 10:38 PM PDT | FLASH FLOOD | 4 Wsw Las Vegas, NV | LAS VEGAS FIRE DEPT. REPORTING SWIFT WATER RESCUE AT THE INTERSECTION OF DECATUR AND OAKEY. PERSON SITTING IN CAR IN THE MIDDLE OF DEEP WATER IN THE INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 4.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 2353 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS85 KVEF 041626 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 926 AM PDT FRI JUL 4 2014 .MONSOON MOISTURE WILL INCREASE FROM THE SOUTH ACROSS THE AREA TODAY AND SATURDAY. STORMS ALONG THE LEADING EDGE OF THE MOISTURE PUSH WILL LIKELY HAVE LITTLE RAIN AND NEW FIRE STARTS ARE A CONCERN. THE MOISTURE BOUNDARY HAS MOVED UP FASTER THAN PREVIOUSLY EXPECTED SO DRY LIGHTNING IS ALREADY A CONCERN TODAY. STORMS OVER THE SPRING MOUNTAINS AND SHEEP RANGE ARE EXPECTED TO PRODUCE WETTING AND POSSIBLY HEAVY RAIN BY SATURDAY BUT DRY STORMS ARE STILL POSSIBLE OVER PORTIONS OF LINCOLN COUNTY. NVZ463-464-050400- /O.CAN.KVEF.FW.A.0012.140705T1600Z-140706T0500Z/ /O.NEW.KVEF.FW.W.0018.140704T1800Z-140705T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- 926 AM PDT FRI JUL 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 463 AND 464... ...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 461...463 AND 464... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 463 SHEEP RANGE AND FIRE WEATHER ZONE 464 SPRING MOUNTAINS. * TIMING...THUNDERSTORMS COULD FORM BY LATE THIS MORNING WITH THUNDERSTORM CHANCES CONTINUING INTO THIS EVENING. SOME OF THESE STORMS WILL PRODUCE ONLY LIGHT RAIN. WETTER STORMS ARE EXPECTED FOR SATURDAY. * WIND...ERRATIC AND GUSTY WITH STORMS...OTHERWISE SOUTH 10 TO 20 MPH. * HUMIDITY OR LAL...LAL OF 6 IN THE WARNING AREAS WITH MINIMUM RELATIVE HUMIDITY FROM AROUND 15 PERCENT TO 20 PERCENT. * IMPACTS...INCREASED LIKELYHOOD OF NEW FIRE STARTS WITH CONTAINMENT ISSUES DUE TO STRONG OUTFLOW WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ461-050400- /O.UPG.KVEF.FW.A.0012.140705T1600Z-140706T0500Z/ /O.NEW.KVEF.FW.W.0018.140704T1800Z-140706T0400Z/ LINCOLN COUNTY/ELY DISPATCH- 926 AM PDT FRI JUL 4 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT SATURDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 461... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT UNTIL 9 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH. * TIMING...THUNDERSTORMS COULD FORM BY LATE THIS MORNING WITH THUNDERSTORM CHANCES CONTINUING THROUGH SATURDAY EVENING. SOME STORMS WILL PRODUCE ONLY LIGHT RAIN...ALTHOUGH SOME STORMS IN THE SOUTHERN PART OF THE ZONE MAY TREND WETTER BY SATURDAY. * WIND...ERRATIC AND GUSTY WITH STORMS...OTHERWISE SOUTH 10 TO 20 MPH. * HUMIDITY OR LAL...LAL OF 6 IN WITH MINIMUM RELATIVE HUMIDITY 10 TO AROUND 15 PERCENT TODAY...FROM AROUND 15 PERCENT TO 20 PERCENT SATURDAY. * IMPACTS...INCREASED LIKELYHOOD OF NEW FIRE STARTS WITH CONTAINMENT ISSUES DUE TO STRONG OUTFLOW WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
3 follow-up statements
555 WWUS85 KVEF 050353 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 853 PM PDT FRI JUL 4 2014 .MONSOON MOISTURE WILL INCREASE FROM THE SOUTH ACROSS THE AREA TONIGHT AND SATURDAY. STORMS ALONG THE LEADING EDGE OF THE MOISTURE PUSH WILL LIKELY HAVE LITTLE RAIN AND NEW FIRE STARTS ARE A CONCERN. DRY STORMS WILL BE A CONCERN MAINLY OVER LINCOLN COUNTY ON SATURDAY. NVZ463-464-050500- /O.EXP.KVEF.FW.W.0018.000000T0000Z-140705T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- 853 PM PDT FRI JUL 4 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 463 AND 464... AN INCREASE IN MOISTURE WILL MAKE WETTING RAIN MORE LIKELY UNDER THUNDERSTORMS ON SATURDAY. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE FOR THE SHEEP RANGE AND SPRING MOUNTAINS. $$ NVZ461-051200- /O.CON.KVEF.FW.W.0018.000000T0000Z-140706T0400Z/ LINCOLN COUNTY/ELY DISPATCH- 853 PM PDT FRI JUL 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 461... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH. * TIMING...A CHANCE FOR DRY THUNDERSTORMS CONTINUES THROUGH SATURDAY EVENING. SOME STORMS WILL PRODUCE ONLY LIGHT RAIN...ALTHOUGH SOME STORMS IN THE SOUTHERN PART OF THE ZONE MAY TREND WETTER ON SATURDAY. * WIND...ERRATIC AND GUSTY WITH STORMS...OTHERWISE SOUTH 10 TO 20 MPH. * HUMIDITY OR LAL...LAL OF 6 IN WITH MINIMUM RELATIVE HUMIDITY AROUND 15 PERCENT TO 20 PERCENT SATURDAY. * IMPACTS...INCREASED LIKELIHOOD OF NEW FIRE STARTS WITH CONTAINMENT ISSUES DUE TO STRONG OUTFLOW WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
218 WWUS85 KVEF 051033 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 333 AM PDT SAT JUL 5 2014 .MONSOON MOISTURE WILL INCREASE FROM THE SOUTH ACROSS THE AREA TODAY. STORMS ALONG THE LEADING EDGE OF THE MOISTURE PUSH WILL LIKELY HAVE LITTLE RAIN AND NEW FIRE STARTS ARE A CONCERN ACROSS LINCOLN COUNTY THROUGH THIS EVENING. NVZ461-060400- /O.CON.KVEF.FW.W.0018.000000T0000Z-140706T0400Z/ LINCOLN COUNTY/ELY DISPATCH- 333 AM PDT SAT JUL 5 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 461... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH. * TIMING...A CHANCE FOR DRY THUNDERSTORMS CONTINUES THROUGH THIS EVENING. SOME STORMS WILL PRODUCE ONLY LIGHT RAIN...ALTHOUGH SOME STORMS IN THE SOUTHERN PART OF THE ZONE MAY TREND WETTER THROUGH THE DAY. * WIND...ERRATIC AND GUSTY WITH STORMS...OTHERWISE SOUTH 10 TO 20 MPH. * HUMIDITY OR LAL...LAL OF 6 IN WITH MINIMUM RELATIVE HUMIDITY AROUND 15 PERCENT TO 20 PERCENT. * IMPACTS...INCREASED LIKELIHOOD OF NEW FIRE STARTS WITH CONTAINMENT ISSUES DUE TO STRONG OUTFLOW WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
839 WWUS85 KVEF 052225 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 325 PM PDT SAT JUL 5 2014 NVZ461-052330- /O.CAN.KVEF.FW.W.0018.000000T0000Z-140706T0400Z/ LINCOLN COUNTY/ELY DISPATCH- 325 PM PDT SAT JUL 5 2014 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONE 461... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED FLAG WARNING. HIGHER HUMIDITY HAS MOVED INTO THE AREA AND STORMS ARE NOW PRODUCING MORE RAINFALL. LIGHTNING CAN STILL CREATE NEW WILDFIRES UNDER THIS SCENARIO. HOWEVER THE WIDESPREAD THREAT OF WILDFIRE STARTS HAS ENDED. $$ HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 4, 4:30 AM PDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 4, 4:30 AM PDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE LAS VEGAS NV 430 AM PDT FRI JUL 4 2014 .SYNOPSIS...MONSOON MOISTURE WILL PUSH INTO NORTHWEST ARIZONA TODAY AND SPREAD FARTHER NORTHWEST OVER THE WEEKEND...BRINGING INCREASING CHANCES FOR THUNDERSTORMS AND DECREASING TEMPERATURES A FEW MORE DEGREES. THUNDERSTORM CHANCES ARE LIKELY TO CONTINUE AT LEAST THROUGH THE MIDDLE OF NEXT WEEK. && .SHORT TERM...TODAY AND TONIGHT...SMALL THUNDERSTORM COMPLEX OVER FAR SOUTHEAST MOHAVE COUNTY ON THE DECREASE EARLY THIS MORNING AS LIGHTNING COUNTS ARE ON THE WAY DOWN. AN OUTFLOW BOUNDARY THAT ORIGINATED FROM THIS COMPLEX HAS MOVED WEST-NORTHWEST INTO SAN BERNARDINO AND CLARK COUNTIES PRODUCING GUSTS GENERALLY AROUND 40 MPH ALONG WITH KICKING UP SOME DUST AT TIMES. SURFACE DEWPOINTS HAVE SURGED INTO THE MID 50S TO MID 60S. DOOR WILL REMAIN OPEN FOR MOISTURE TO CONTINUE STREAMING NORTHWARD AS MODELS SHOW A SOUTHEAST FLOW BETWEEN SOUTHERN ROCKIES RIDGE AND TROPICAL STORM DOUGLAS WEST OF THE BAJA PENINSULA. AN UPPER LEVEL DISTURBANCE EMBEDDED IN THE FLOW SEEN IN WATER VAPOR OVER THE NORTHERN GULF OF CALIFORNIA PROGGED TO MOVE NORTH INTO SOUTHERN MOHAVE AND EASTERN SAN BERNARDINO COUNTY THIS AFTERNOON AND TONIGHT. HAVE GONE AHEAD AND INCREASED POPS FOR TODAY AND TONIGHT GENERALLY SOUTH AND EAST OF INTERSTATE 15. NORTH AND WEST OF THE INTERSTATE 15 LOOK FOR SEASONABLE TEMPERATURES BUT BREEZY IN THE AFTERNOON AND EVENING HOURS. SATURDAY THROUGH SUNDAY NIGHT...THE AMOUNT OF CONVECTIVE ACTIVITY SATURDAY WILL LARGELY DEPEND ON THE AREAL COVERAGE OF CONVECTION TODAY AND TONIGHT. HOWEVER...THE LATEST MODELS INDICATE AN INVERTED TROUGH...CURRENTLY VISIBLE ACROSS THE NORTHERN BAJA PENINSULA...WILL SLOWLY EDGE NORTHWARD TO SOUTHERN NEVADA BY THIS WEEKEND. THIS WILL SUPPLY A SURGE OF MOISTURE...WITH PWS TOPPING OUT AROUND 1.4 INCHES ACROSS SOUTHERN NEVADA SATURDAY AFTERNOON/EVENING...A LITTLE DRIER FARTHER NORTH. THIS SHORTWAVE WILL ALSO INCREASE SHEAR A BIT...WITH BULK SHEAR VALUES BETWEEN 20 AND 30 KNOTS EXPECTED LATE SATURDAY AFTERNOON. CONVECTION THAT DEVELOPS IN THIS ENVIRONMENT COULD BE ON THE STRONG SIDE WITH STRONG WINDS BEING THE MAIN THREAT. AS WE CONTINUE TO MOISTEN...WE SHOULD TRANSITION TO HEAVY RAIN BEING THE MAIN THREAT. WITH THIS SYSTEM HANGING AROUND THROUGH AT LEAST SUNDAY EXPECT THUNDERSTORM CHANCES TO CONTINUE THROUGH SUNDAY. WITH IT BEING A LITTLE DRIER TO OUR NORTH...WILL CONTINUE THE FIRE WEATHER WATCH FOR SATURDAY. IF MOISTURE QUICKLY SPREADS FARTHER NORTH...THE THREAT OF DRY THUNDERSTORMS WILL DIMINISH. TEMPERATURES WILL CONTINUE TO COOL FOR THE WEEKEND WITH THIS INCREASE IN MOISTURE AND CLOUD COVER. .LONG TERM....MONDAY THROUGH THURSDAY...MEDIUM RANGE MODELS AGREE THAT THE MONSOONAL FLOW REMAINS FAVORABLE AND MOISTURE REMAINS ENTRAINED OVER THE CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE PERIOD. MODEL MOISTURE, INSTABILITY PARAMETERS INCLUDING PW, 850 DEW POINT TEMP, 850-500MB THETA E, LIFTED INDICES AND CAPE REMAIN SUFFICIENT FOR THUNDERSTORM DEVELOPMENT EACH DAY ESPECIALLY IN MOHAVE, EASTERN SAN BERNARDINO, CLARK AND LINCOLN COUNTIES. IN ADDITION, ANY EMBEDDED DISTURBANCES WITHIN THE FLOW COULD PROVIDE INCREASED DYNAMICS FOR OVERNIGHT STORMS AS WELL ON ANY GIVEN DAY. IT IS LESS CERTAIN HOW MUCH FURTHER WEST THE MOISTURE MAY GET AND COULD DEPEND ON DECAYING T-STORMS AND ASSOCIATED OUTFLOW. THE WESTERN AREAS OF THE CWA WERE GENERALLY LIMITED TO SLIGHT CHANCES. THE ECMWF OPERATIONAL MOS GUIDANCE THAT HAD BEEN SUGGESTING HIGH TEMPERATURES IN VEGAS NEAR EXCESSIVE HEAT CRITERIA ON MONDAY HAS NOW BACKED WAY OFF AND IS MORE IN LINE WITH THE MEX GUIDANCE NUMBERS. ALTHOUGH, ITS ENSEMBLE HIGH MEMBER IS STILL AT OR ABOVE EXCESSIVE HEAT LIMITS THROUGH THE LONG TERM. HAVE CONTINUED TO SHY AWAY FROM THESE HOTTER NUMBERS WITH ALL THE MOISTURE THAT IS EXPECTED TO BE AROUND. && .FIRE WEATHER...DRY THUNDERSTORM ACTIVITY IS EXPECTED ALONG THE LEADING EDGE OF A PUSH OF MONSOON MOISTURE SATURDAY. THIS AREA IS EXPECTED TO SET UP ACROSS THE SPRING MOUNTAINS AND SHEEP RANGE AND LINCOLN COUNTY. WILL CONTINUE THE FIRE WEATHER WATCH FOR THIS AREA. && .AVIATION...FOR MCCARRAN...SOUTH WINDS UNDER 10 KTS WILL SET IN BETWEEN 15-19Z TODAY BEFORE GOING SOUTHWEST 10-12 KTS WITH GUSTS AROUND 20 KTS THIS AFTERNOON. MONSOON MOISTURE WILL BEGIN TO INCREASE FROM THE SOUTHEAST TODAY WITH ISOLATED TO SCATTERED THUNDERSTORMS PUSHING INTO THE PEACH SPRINGS CORRIDOR AND POSSIBLY OVER THE SPRING MOUNTAINS. OUTFLOW FROM THESE STORMS COULD BRING ERRATIC WIND GUSTS TO THE TERMINAL THIS AFTERNOON AND EVENING. CONTINUED MOISTURE INCREASE WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE TERMINAL PERHAPS AS EARLY AS THIS AFTERNOON. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...EXPECT BREEZY SOUTH WINDS LATER TODAY WITH GUSTS TO 25 KTS. MOISTURE WILL BEGIN TO INCREASE FROM THE SOUTHEAST TODAY WITH ISOLATED TO SCATTERED THUNDERSTORMS ACROSS MUCH OF MOHAVE COUNTY INTO EASTERN SAN BERNARDINO AND SOUTHERN CLARK COUNTIES. ERRATIC AND GUSTY WINDS NEAR STORMS ALONG WITH CEILING DOWN TO 8-10 KFT. THUNDERSTORM COVERAGE WILL INCREASE BY SATURDAY. && .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF MOHAVE...CLARK AND SAN BERNARDINO COUNTIES TODAY THROUGH SUNDAY. && PIERCE/PADDOCK/SALMEN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 4, 5:02 AM PDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 502 AM PDT FRI JUL 4 2014 AZZ001>003-036-CAZ523>527-NVZ015>022-050315- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 502 AM PDT FRI JUL 4 2014 /502 AM MST FRI JUL 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ERRATIC GUSTY WINDS AND BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED. AN ISOLATED DRY LIGHTNING STRIKE OR TWO WILL BE POSSIBLE ACROSS SOUTHERN LINCOLN AND NORTHERN CLARK COUNTIES. BLOWING DUST IS ALSO A POSSIBILITY THIS AFTERNOON AND EVENING ACROSS THE LOWER DESERTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONSOON MOISTURE WILL CONTINUE TO SPREAD NORTHWEST THROUGH AT LEAST SUNDAY AND REMAIN ACROSS THE REGION INTO THE NEW WORK WEEK. THE MAIN THREATS WILL BE FLASH FLOODING...ERRATIC GUSTY WINDS AND DANGEROUS LIGHTNING FOR MOST OF THE AREA. AS THE MOISTURE PUSHES NORTH THERE WILL ALSO BE A CHANCE OF DRY LIGHTNING AND NEW FIRE STARTS OVER PORTIONS OF CLARK AND LINCOLN COUNTIES SATURDAY. A FIRE WEATHER WATCH CONTINUES FOR THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>522-NVZ014-050315- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- 502 AM PDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES WILL BE ONLY SLIGHTLY LESS HOT TODAY THAN THE PREVIOUS FEW DAYS. CONTINUE TO STAY COOL AND HYDRATED TO BEAT THE HEAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONSOON MOISTURE MOVING IN FROM THE SOUTHEAST WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SATURDAY AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. THE MAIN THREATS WILL BE FLASH FLOODING...ERRATIC GUSTY WINDS AND DANGEROUS LIGHTNING FOR MOST OF THE AREA...BUT A FEW DRY LIGHTNING STRIKES AND WILDFIRE STARTS WILL BE POSSIBLE OVER INYO...ESMERALDA AND CENTRAL NYE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:28 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
Nearby
Red Flag Warnings in Nevada, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.